# SDR CA050719006

- Difficulty date: March 8, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Pulley
- Part number: 757391
- Condition: Broken
- Location: Lt Alternator
- Component: Alternator-Gene
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE ALTERNATOR PULLEY FOUND PARTIALLY BROKEN ON ROUTINE INSPECTION.  PULLEY REPLACED WITH NEW BELT.  AIRCRAFT RETURN TO SERVICE.
